# SDR DALA2023090607255

- Difficulty date: August 29, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 108,540 hours, 15,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 DT INSPECTIONS FOR DOUBLER INSTALLED BETWEEN STA 1395 / STA 1351 & STR 26R / STR 30R AND LAP SPLICE LOCATION AT STR 26R IN THE VICINITY OF THE REPAIR. CORRECTIVE ACTION: ADJUSTING THRESHOLD CYCLE LIMIT TO COUNT CYCLES FROM LP CREATION DATE 29AUG23. (2942889)
